Note on a Theorem of Hibert
Mathematische Zeitschrift, Tome 6 (1920), pp. 314-317
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1920__6_167578,
author = {G. H., Hardy},
title = {Note on a {Theorem} of {Hibert}},
journal = {Mathematische Zeitschrift},
pages = {314--317},
year = {1920},
volume = {6},
zbl = {47.0207.01},
url = {http://geodesic.mathdoc.fr/item/MZ_1920__6_167578/}
}
G. H., Hardy. Note on a Theorem of Hibert. Mathematische Zeitschrift, Tome 6 (1920), pp. 314-317. http://geodesic.mathdoc.fr/item/MZ_1920__6_167578/